Moondance 2018 Schedule
Do you want to volunteer to teach a class or lead a ritual? (Leading a class or ritual counts as part of your community service to the festival, and does not grant you free admission - sorry!). Please see Class or Ritual Volunteer Form to volunteer.
Introducing the Liquor for Litter (LfL) Campaign for Moondance! (Must be 21+!) Want free booze? Pick up some trash! See Krys or Linda or any of the other (as yet unspecified) LfL people at any time during the weekend to get a small bag (or supply your own bag - even better!!). Go pick up a small sandwich-bag sized amount of trash off the rocks - glass, shotgun shells, etc. Take said trash to an LfL person. Get a shot of something yummy (PLEASE BRING YOUR OWN CUP!). Designated LfL people will vary during the weekend, so use your sleuthing skills to find us! Depending on who you find and what we've decided to toss together (and what our current state of give-a-fuck is), you could get a simple shot of whiskey or a fancier premixed type thing or possibly a fancy Jell-O shot. ALCOHOL DONATIONS NEEDED!
(Thur, 12:00 pm) - SITE OPENS
(Thurs, 6:00 pm) - Trading Blanket - MCd by Trill
On the trading blanket, a person puts down what they wish to trade. Others in the circle place what they are willing to trade for that item, which can include more than one item. The trader the has three choices: she can signal acceptance of a trade by handing her item to the person whose trade she wishes to accept and picking up the traded item; she can instead "sweeten the pot" to ask that more or different items be offered; or if she sees nothing she likes she can say "no trade" and pick up her item. Sometimes items get traded multiple times. Things that can be traded: books, jewelry, lotions, candles, clothes, oils, drinking horns, glass bottles, ritual items, Native American items. Service can also be traded - stepping on the cloth means you will give two hours work, including services such as camp clean-up, readings, massage, and help packing and loading. 2 hours.
(Thur, 9:00 pm) - Drum Circle
(Fri, 11:00 am) - Native Plants for Butterflies - by Jan Newton
A PowerPoint presentation by Jan that features photos of and information about native plants that attract and provide food and/or nectar for butterflies and their caterpillars. Many butterflies depend on native plants for survival and Jan gives an up-close look at some of these beautiful creatures. By adding native plants to your garden, you will allure and feed wonderful butterflies and their babies. At the Pavilion.
(Fri, 12:00 pm) - Becoming an Ego Warrior - by Dru Ann Welch
You are stronger than you know! Learn how to beat ego at its on game and overcome some of life's challenges.
(Fri, 1:00 pm) - Happy Potion #9 - by Ivee
Learn secrets of emotional alchemy with a magic touch! We will learn and create a powerful potion of Happy that can offset or at least balance the chaos of the mundane world. Small bottles will be provided or you can bring your own if you have a special one you wish to use. Emotion can provide one of the strongest magical energies, we will tap into our own and each others (given freely). A word of caution, we will be casting a circle around our working area to ward and strengthen - late-comers are welcome, but please pause and allow a cleansing first. 1.5-2 hours.
(Fri, 3:00 pm) - Ye Ol' Pagan Sing-Along - by Trillium
Come join us for a Pagan sing-along. Singing is a great way to raise energy, change your mood, or just connect with your deities and community. No special skills are required, just a willingness to join in. I will have song sheets with some pagan favourites that we can learn and sing, but please feel free to bring your favourite pagan song to share as well. Depending on how confident we're feeling, we may even attempt some rounds and/or two-part harmonies.
(Fri, 4:00 pm) - Old Friends Who've Just Met - by
Kayli P.P. Wizzard
Unfortunately in mundane life we all have to be some level of dishonest about who we are - things we have to hold back to fit in or survive. Not in the friendship circle, my lovelies! Here let your genuine self be free! Led by Pinkie Pie, we'll share things, but only what you are comfortable with, about who we are. Anyone who comes to and stays for the whole class gets entered in a raffle, for an awesomazing prize, which will be announced at the "Giveaway" on Sunday. We love the real you please come meet us and let us meet you, new old friend! Bring an open mind, and a chair. 1.5 hours, at the Pavilion.
(Fri, 5:30 pm) - Saleena Shrine building ritual
(Fri, 6:00 pm) - BREAK FOR DINNER (on your own)
(Fri, 7:00 pm) - Opening Ritual - by Trillium
"Our Drunk Ritual" - Come join us for a bacchanalian fun, and possibly irreverent, celebration of friends, community, and chaos. You do not have to drink in order to join in the fun, but as there will be alcohol involved, we ask that minors be accompanied by a guardian. If you would like to bring a libation to share, please feel free to do so. Let's stir up some good energy for our time together!
(Fri, 8:00 pm) - Moonlight Yoga & Meditation - by Beth
Come down to the Shire Rock for some gentle yoga and meditation, guided by moonlight and a soft voice. We'll be connecting our minds, bodies, and spirits through breath and nature's energy. Mats, pillows, and blankets are encouraged, but not necessary..
(Fri, 9:00 pm) - Illuminating the Labyrinth - by Krys
Luminaries will be set out along the path of the labyrinth on Monument Rock, and lit. You can help fill bags with sand, set bag out, light candles, drum, or just walk the labyrinth. Feel free to bring something to leave at the altar in the center, but please make sure it's something from nature (no tacky plastic toys, etc.)
(Fri, 10:00 pm) - Drum Circle
(Saturday, 9:00 am) - Kayli Walks Y'all Around Roxanna & Points at Stuff & Maybe
Tells Some Stories - by Kayli P.P. Wizzard
I, Kayli P.P. Wizzard, walk you around Roxanna & point at stuff & maybe tell some stories. Be forewarned that this is a fairly rigorous & long hike, closed shoes that are good for hiking, cool clothing, sunscreen and bug-spray are suggested. You can bring offerings for shrines, monuments, or landmarks that speak to you or you connect with. We will meet at the fire circle at the top of the hill. Limited to 9 people. 1.5 hours.
(Sat, 10:00 am) - Mimosas! - by Scott
Start the day off right! Join us for mimosas at the top of the hill, and bring something to share - orange juice, champagne, or snacks.
(Sat, 11:00 am) - Dance Class - by Krys
Musicians are very much welcome and desired. Middle Eastern based movement, some Dancemeditation, and what to do with your arms. At the Fire Circle.
(Sat, 12:00 pm) - Meditation Couch - by Dru Ann Welch
Take a journey on the meditation couch and get to know your guides.
(Sat, 1:00 pm) - Teachers' Conclave - by Linda
A discussion of best practices for teaching students in the Pagan community. All who are currently teaching are welcome, as well as those who have taught and would like to offer insights, and those who plan or hope to be teaching in the near future. You do NOT have to be a High Priest/ess to be considered a teacher.
(Sat, 2:00 pm) - LIVE MUSIC by A Nebulous Singularity
While possibly wearing a top hat, A Nebulous Singularity asks the question, "What is a root tonic doing in my gin," and other uninformative postulates like "Look what can I do with this G string." Come watch Master Bates with CatHair choke up on their necks and deliver a stunning eclectic grooming of their G strings for about an hour. Whatcha' gonna' do about it?
(Sat, 3:00 pm) - Neophyte to Nigh Ol' Fart: Sharing at the Wisdom Well - by
Bringing the enthusiasm together with the experience! Learn about some of the common new-bee pitfalls. Learn how to trust your "old dry stream beds." Call on ancestors and Ancients and your friendly learned sages. Make connections and meet others who share your interests. Share the wisdom of your years and experience. Bring stories, experiences, advice and an open mind. We are all in this together and it is a great joy and privilege to share and pass on knowledge, experience and life. Whether you are brand new or been around forever, come share at the Wisdom Well!
(Sat, 4:00 pm) - Building Your Own Ritual - by Ivee
Found yourself pouring over the internet or books to find the "right" ritual? Have something in mind but no idea how to make a ritual work for it? So many contradictions . Who is right? Come explore the basics of ritual. What makes a ritual? Tools? Incantations? Garb? Wording? Warding? What does it all mean? We will discuss high ritual, backyard ritual, ritual on the fly. What IS ritual and why is it important. What makes a good ritual, what defines "good" ritual. The common thread in all ritual. A down-to-earth approach to one of the oldest art forms known to humans.
(Sat, 5:30 pm) - COOK FOR POTLUCK
(Sat, 6:30 pm) - Pot Luck
(Sat, 9:00 pm) - Celebratory Wake for Saleena
Saleena was a beautiful spirit, who left this world on March 28, 2018. She will be greatly missed, and we want to celebrate her in the fashion she would have (likely) preferred - with alcohol! Please bring some sort of alcoholic libation to add to the Chalice of Doom (be afraid).
(Sat, 11:00 pm) - Drum Circle
(Sun, 10:00 am) - Beginner's Yoga for Old Fat Folks - by Capt'n Craig
Are you old? Are you fat? Think you can't do yoga? Hah! Don't be afraid - learn from an expert. :) 1 hour.
(Sun, 11:00 am)- Do you Want to Commune? I'm Fishing.... - by Mamma
My family and I are tired of living in the "real" world. We're tired of rent, water bills and food that is GMO. We would love to have a farm or commune but we don't have the means or enough people to make it work alone. We're looking for the right people that want to invest in a place like this. A place where we can come together for dinner, drum circles, dances, yoga and many other things. A place where we can garden and raise our own meat. If interested show up and let's talk about it, maybe make a plan (not talking completely off grid).
(Sun, 12:00 pm)- Crystal Singing Bowl Sound Bath - by Dru Ann Welch
Relax and rejuvenate in this amazing sound bath experience.
(Sun, 1:00 pm) - Witchy Craft BYOB - by Beth & Jessica
Bring your own bottle to create some magick! In this class, we'll discuss the purpose of witch bottles, some helpful ingredients, and then get to the craft (pun intended). The more, the merrier - if you have herbs, spices, bent nails, salt, essential oils, or other goodies to share, please bring them. It's a good idea to save the cork or lid for your bottle, as it can be tricky to seal without a top. At the pavilion.
(Sun, 2:00 pm) - OPEN
(Sun, 3:00 pm) - MAIN RITUAL - by Ivee
(Sun, 4:00 pm) - Giveaway
The Giveaway will act as our closing ceremony. Please bring something that is special to you, or has brought something good to you, that you are now ready to pass on to someone else. This gift doesn't have to be something physical; it can be an offer of help or service. Once something is given away, all strings to that gift are broken; the gift is given with no expectations. Each person will take a turn to talk about their item and its meaning, then place it on the blanket. Once all items are laid down, if you see something that speaks to you, and no one else wants it, you may take it. 1 hour.
(Sun, 7:00 pm) - Bardic Circle
Join us at the main fire circle for story-telling and songs! Everyone in turn will have a chance to contribute a song, a story, a poem, or some other sort of performance. As an alternative, you can make a performance request of someone else. Make sure it's something that they're able to do. They have the option to decline, especially if they've performed already.
(Mon, 12:00 pm) - Festival ends
(Mon, 3:00 pm) - All people must be off-site by 3:00 pm